Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Maximal Lp-regularity and H∞-calculus for block operator matrices and applications

Subjects: Analysis; ddc:510

  • Source: Agresti A, Hussein A. Maximal Lp-regularity and H∞-calculus for block operator matrices and applications. Journal of Functional Analysis . 2023;285(11). doi:

Record details

×
Academic Journal

Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems

Subjects: ddc:500

  • Source: Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems. Journal of Statistical Physics .

Record details

×
Academic Journal

Infinite-dimensional calculus under weak spatial regularity of the processes

Subjects: ddc:519

  • Source: Flandoli F, Russo F, Zanco GA. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability . 2018;31(2):789-826.

Record details

×
Academic Journal

The monotone secant conjecture in the real Schubert calculus

  • Source: Hein N, Hillar C, Martin del Campo Sanchez A, Sottile F, Teitler Z. The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics .

Record details

×
Academic Journal

A point calculus for interlevel set homology

Subjects: ddc:000

  • Source: Bendich P, Cabello S, Edelsbrunner H. A point calculus for interlevel set homology. Pattern Recognition Letters . 2012;33(11):1436-1444. doi:

Record details

×
Conference

Building a calculus of data structures ; LNCS

  • Source: Kuncak V, Piskac R, Suter P, Wies T. Building a calculus of data structures. In: Barthe G, Hermenegildo M, eds. Vol 5944. Springer; 2010:26-44. doi:

Record details

×
Report

Duality theory in linear optimization and its extensions -- formally verified

Subjects: Farkas lemma; linear programming; extended reals

  • Source: Dvorak M, Kolmogorov V. Duality theory in linear optimization and its extensions -- formally verified. arXiv . doi: 10.48550/arXiv.2409.08119

Record details

×
Academic Journal

Transitioning from structural to nominal code with efficient gradual typing

Subjects: gradual typing; gradual guarantee; nominal

  • Source: Mühlböck F, Tate R. Transitioning from structural to nominal code with efficient gradual typing. Proceedings of the ACM on Programming Languages . 2021;5. doi: 10.1145/3485504

Record details

×
Academic Journal

Discovering stochastic dynamical equations from ecological time series data

  • Source: Nabeel A, Karichannavar A, Palathingal S, et al. Discovering stochastic dynamical equations from ecological time series data. The American Naturalist . 2025;205(4):E100-E117. doi: 10.1086/734083

Record details

×
Academic Journal

Stability estimate for the Lane–Emden inequality

  • Source: Carlen E, Lewin M, Lieb EH, Seiringer R. Stability estimate for the Lane–Emden inequality. Calculus of Variations and Partial Differential Equations . 2025;64(7). doi:

Record details

×
  • 1-10 of  30 results for ""Calculus""